MathSciNet Relay Station
MathSciNet bibliographic data
MR349659 (50 #2152) 13D05 (13H15)
Peskine, Christian; Szpiro, Lucien Syzygies et multiplicités. (French) C. R. Acad. Sci. Paris Sér. A 278 (1974), 1421–1424.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement